# SDR DALA2015061603846

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES STA XOS=332 AT RT WING SLAT PANEL NR 3, RW,SH-CP-SM, CARD 5, ZONE 12.  DAMAGE ON RIB HOLES STA XOS= 332 WAS REPAIRED.  IT WAS IN AFT HOLES WITH FINAL DIMENTIONS: 1D= 0.938", THEREFORE WITHIN LIMITS IAW SRM 57-02, PAR 9 AND REPAIR BUSHINGS WERE FABRICATED AND INSTALLED AND DAMAGE ON FWD HOLES WAS REPAIRED WITH FINAL DIMENTIONS: 1D= 0.944", OUT OF LIMITS.
